MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SHELL WITH CLUSTER HOLES POROUS 56 MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. SHELL WITH CLUSTER HOLES POROUS 56 MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: source: (b)(6).Concomitant medical products: catalog number:00875705601 lot number:61629493 brand name: continuum shell; catalog number: 65771101200 lot number: 61595725 brand name: m / l taper stem; catalog number: 00877501240 lot number:2523976 brand name: biolox delta ceramic liner; catalog number:00877504002 lot number:2525736 brand name: biolox delta ceramic head.Multiple reports were submitted along with this report : 0001822565-2021-03719.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device remains implanted in the patient.
 
Event or Problem Description
It was reported that the patient experienced pain approximately 10 years post implantation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
Upon receipt of additional information it has been determined that the reported device did not cause or contribute to the event.
 
Additional Manufacturer Narrative

Brand Name
SHELL WITH CLUSTER HOLES POROUS 56 MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13124755
Report Number0001822565-2021-03718
Device Sequence Number17259460
Product Code LPH
UDI-Device Identifier00889024151437
UDI-Public(01)00889024151437(17)201231(10)61629493
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberN/A
Device Catalogue Number00875705601
Device Lot Number61629493
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2021
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date12/31/2021
Supplement Report FDA Received Date01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age73 YR
Patient SexMale
Patient Weight82 KG